# SDR UALA2013050203064

- Difficulty date: May 1, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 50,336 hours, 6,067 cycles
- Engine: Pwa PW40903
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Condition: Shorted
- Location: Apu Inlet Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AN APU FAULT, WILL NOT CLEAR,  INLET TEMP SENSOR CIRCUIT SHORTED.  REPLACED INLET TEMP SENSOR IAW AMM. APU OPS CHECKED NORMAL.
